Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 35, NWS Nashville, TN

April 19, 2013Coffee County, Grundy County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 19, 2013, 2:38 AM CDT for Coffee County, Grundy County, Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2013, 2:38 AM CDT (07:38 UTC)
Expired
Apr 19, 2013, 3:15 AM CDT
In force
37 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Coffee County, TN, Grundy County, TN

The radar

The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 2:39 AM CDTTSTM WND DMG3 Se Manchester, TNTREE DOWN ON ASBURY ROAD IN MANCHESTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1942 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WUUS54 KOHX 190738
SVROHX
TNC031-061-190815-
/O.NEW.KOHX.SV.W.0035.130419T0738Z-130419T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
238 AM CDT FRI APR 19 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COFFEE COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN GRUNDY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 315 AM CDT

* AT 237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS OF 60 MPH. THE STORM WAS JUST SOUTH OF MANCHESTER...MOVING  
  NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO AND SUMMITVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3535 8610 3543 8618 3561 8599 3558 8594
      3558 8595 3555 8591 3554 8590 3554 8588
      3552 8588 3552 8585 3546 8576 3534 8605
TIME...MOT...LOC 0738Z 240DEG 41KT 3542 8607

$$

AL
2 follow-up statements
118 
WWUS54 KOHX 190751
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
251 AM CDT FRI APR 19 2013

TNC031-061-190815-
/O.CON.KOHX.SV.W.0035.000000T0000Z-130419T0815Z/
COFFEE TN-GRUNDY TN-
251 AM CDT FRI APR 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GRUNDY AND EASTERN COFFEE COUNTIES UNTIL 315 AM CDT...

AT 248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES EAST OF MANCHESTER...
MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  SUMMITVILLE AND HILLSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN ADDITION TO 
STRAIGHT LINE WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY LIKELY...FOR 
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME.

&&

LAT...LON 3538 8597 3543 8602 3549 8603 3558 8600
      3558 8594 3558 8595 3554 8590 3554 8588
      3552 8588 3552 8585 3546 8576
TIME...MOT...LOC 0751Z 240DEG 41KT 3549 8591

$$

AL
465 
WWUS54 KOHX 190804
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
304 AM CDT FRI APR 19 2013

TNC031-061-190814-
/O.CAN.KOHX.SV.W.0035.000000T0000Z-130419T0815Z/
COFFEE TN-GRUNDY TN-
304 AM CDT FRI APR 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRUNDY AND
EASTERN COFFEE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH ANY 
REMAINING SHOWERS OR STORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

LAT...LON 3538 8597 3543 8602 3549 8603 3558 8600
      3558 8594 3558 8595 3554 8590 3554 8588
      3552 8588 3552 8585 3546 8576
TIME...MOT...LOC 0804Z 240DEG 41KT 3556 8575

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:28 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 19, 2:28 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
228 AM CDT FRI APR 19 2013

.DISCUSSION...
CONVECTIVE LINE CONTINUES TO MOVE EAST AND AT 07Z EXTENDED FROM
MACON COUNTY DOWN THROUGH WILSON...EASTERN RUTHERFORD...BEDFORD
INTO NORTH ALABAMA EAST OF HUNTSVILLE. THERE HAVE BEEN OCCASIONAL
WIGGLES IN THE LINE WITH SHEAR MARKERS POPPING OFF FROM TIME TO
TIME. BEST INSTABILITY REMAINS TO OUR SOUTH. THE LINE WILL
CONTINUE EASTWARD THROUGH THE REMAINDER OF THE OVERNIGHT HOURS
WITH THE SHOWERS ENDING OVER WESTERN AREAS THIS MORNING AND
PLATEAU EARLY AFTERNOON. COLD FRONT SHOULD BE ALONG CUMBERLAND
PLATEAU BY DAYBREAK FOLLOWED BY NOTICEABLY COOLER TEMPERATURES
ACROSS THE MID STATE TODAY AFTER HIGHS ON THURSDAY IN THE 80S.

PLEASANT WEEKEND COMING UP AS HIGH PRESSURE SETTLES INTO THE AREA
BUT WITH CLEAR SKIES...LIGHT WINDS AND DEWPOINTS DOWN IN THE 20S
TONIGHT HAVE INCLUDED PATCHY FROST IN THE FORECAST FOR ALL OF
MIDDLE TENNESSEE. LOWS TONIGHT WILL BE GENERALLY IN THE MIDDLE 30S
BUT LOW 30S HAVE BEEN FORECAST ALONG THE PLATEAU.

ANOTHER WET WEATHER SYSTEM WILL MOVE THIS WAY FROM THE WEST
BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY FOLLOWED BY HIGH PRESSURE THURSDAY AND FRIDAY.

.CLIMATE...TEMPERATURES THROUGH MID APRIL ARE AVERAGING 3.6
DEGREES ABOVE NORMAL AT NASHVILLE...CLARKSVILLE AND 2.5 DEGREES
ABOVE NORMAL AT CROSSVILLE. RAINFALL AT NASHVILLE HAS TOTALED 2.36
INCHES SO FAR THIS MONTH WHICH IS 0.16 INCH ABOVE NORMAL. RAINFALL AT
CLARKSVILLE HAS TOTALED 3.04 INCHES WHICH IS 0.81 INCH ABOVE NORMAL.
CROSSVILLE HAS TOTALED 2.07 INCHES WHICH IS 0.81 INCHE BELOW NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      55  38  61  38 /  20  05  05  05
CLARKSVILLE    50  35  60  36 /  10   0  05  05
CROSSVILLE     55  33  55  36 /  70  10  05  05
COLUMBIA       56  38  63  39 /  20  05  05  05
LAWRENCEBURG   56  35  64  39 /  20   0  05  05
WAVERLY        52  35  61  38 /  10   0  05  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 AM CDT EARLY THIS MORNING FOR TNZ008>011-
027>034-059>066-075-077>080-094-095.

&&

BOYD
01
Hazardous weather outlook, Apr 18, 5:03 PM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
503 PM CDT THU APR 18 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-191000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
503 PM CDT THU APR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

...WIND ADVISORY IN EFFECT THROUGH 1 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT ACROSS MIDDLE TENNESSEE.

A LINE OF SHOWERS AND POTENTIALLY SEVERE THUNDERSTORMS WILL DEVELOP
ALONG A COLD FRONT AND MOVE ACROSS MIDDLE TENNESSEE THIS EVENING
THROUGH TONIGHT. THIS LINE OF STORMS IS EXPECTED TO REACH THE
TENNESSEE RIVER BY MID-EVENING...THE I-65 CORRIDOR AROUND
MIDNIGHT...AND EXIT EAST OF THE MID STATE BY SUNRISE FRIDAY MORNING.

GUSTY SOUTH WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH
WILL CONTINUE THROUGH THE EVENING HOURS TONIGHT...THUS A WIND
ADVISORY WILL CONTINUE FOR ALL OF MIDDLE TENNESSEE THROUGH THE
EVENING HOURS.

SOME STORMS WITHIN THE LINE MAY BE SEVERE WITH DAMAGING WINDS.
ISOLATED TORNADOES CANNOT BE RULED OUT. THE GREATEST POTENTIAL FOR
SEVERE WEATHER WILL WEST OF INTERSTATE 65.

HEAVY RAINFALL OF 1 TO 2 INCHES IS EXPECTED AREA WIDE WITH LOCALIZED
TOTALS UP TO 3 INCHES...WHICH MAY CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PATCHY FROST IS POSSIBLE SATURDAY MORNING AS LOW TEMPERATURES
FALL INTO THE MID TO UPPER 30S.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED THROUGH
TONIGHT.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31/13

In the hours before

Special weather statement, Apr 18, 11:43 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT THU APR 18 2013

TNZ006>008-025>028-057>062-075-093>095-190645-
BEDFORD-CHEATHAM-DAVIDSON-DICKSON-GILES-HICKMAN-LAWRENCE-LEWIS-
MARSHALL-MAURY-MONTGOMERY-ROBERTSON-RUTHERFORD-SUMNER-WAYNE-
WILLIAMSON-WILSON-
1143 PM CDT THU APR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR AREAS ALONG AND NEAR THE
INTERSTATE 65 CORRIDOR...INCLUDING THE CITIES OF SPRINGFIELD...
DICKSON...NASHVILLE...GALLATIN...MURFREESBORO...COLUMBIA...
LEWISBURG...PULASKI AND LAWRENCEBURG...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS...SOME
STRONG...EXTENDING FROM NEAR CLARKSVILLE...TO JUST EAST OF
BUCKSNORT...TO JUST EAST OF COLLINWOOD. THE MOVEMENT OF THE LINE
WAS EAST AT 30 MPH.

THESE SHOWERS AND STORMS WILL CROSS AREAS ALONG...AND NEAR...THE
INTERSTATE 65 CORRIDOR BETWEEN NOW AND 145 AM...AND PRODUCE LOCALLY HEAVY
RAINFALL...WITH GUSTY WINDS TO 40 MPH ALSO POSSIBLE. SOME SPOTS MAY
RECEIVE BETWEEN 1 AND 2 INCHES OF RAINFALL...AND PONDING OF WATER
IN LOW LYING AREAS CAN BE EXPECTED WHERE THE HEAVIEST DOWNPOURS OCCUR.
URBAN AREAS...LIKE NASHVILLE...WILL BE MOST VULNERABLE TO PONDING.

LAT...LON 3501 8761 3596 8755 3597 8753 3600 8754
      3664 8742 3664 8628 3536 8648 3537 8659
      3532 8660 3531 8667 3525 8675 3526 8682
      3499 8683

19
Special weather statement, Apr 19, 12:39 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1239 AM CDT FRI APR 19 2013

TNZ027-059>062-075-095-190645-
BEDFORD-DAVIDSON-GILES-MARSHALL-MAURY-RUTHERFORD-WILLIAMSON-
1239 AM CDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...DAVIDSON...GILES...
MARSHALL...MAURY...RUTHERFORD AND WILLIAMSON COUNTIES...

AT 1233 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
WEST OF SPRING HILL...TO COLUMBIA...TO 8 MILES NORTHWEST OF
PULASKI...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE SANTA FE...COLUMBIA...LYNNVILLE...
SPRING HILL...THOMPSONS STATION...I-65 EAST OF COLUMBIA...
CORNERSVILLE...FRANKLIN...LEWISBURG...BELFAST...CHAPEL HILL AND
FARMINGTON.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...AS WELL AS
DANGEROUS CLOUD-TO-GROUND LIGHTNING AND BRIEF TORRENTIAL RAIN.

LAT...LON 3518 8717 3551 8713 3583 8715 3607 8647
      3607 8645 3603 8640 3582 8638 3545 8647

AL
Special weather statement, Apr 19, 1:24 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
124 AM CDT FRI APR 19 2013

TNZ008>010-027>031-059-061>064-075-077-078-095-190700-
BEDFORD-CANNON-CLAY-COFFEE-DAVIDSON-DE
KALB-GILES-JACKSON-MACON-MARSHALL-RUTHERFORD-SMITH-SUMNER-TROUSDALE-
WARREN-WILLIAMSON-WILSON-
124 AM CDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR AREAS BETWEEN INTERSTATE 65
AND THE CUMBERLAND PLATEAU...INCLUDING THE CITIES OF GALLATIN...
LAFAYETTE...LEBANON...MURFREESBORO...WOODBURY...SHELBYVILLE...
AND CARTHAGE...

AT 118 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SHOWERS AND THUNDERSTORMS...SOME STRONG...ALONG A LINE
EXTENDING FROM NEAR PORTLAND...TO NEAR MOUNT JULIET...CHAPEL HILL...
AND ELKTON...MOVING EAST AT 30 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THE STRONGER STORMS...WHICH WILL
BE CAPABLE OF BREAKING LIMBS AND BLOWING DOWN SHALLOW ROOTED TREES. YOU
CAN ALSO EXPECT DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF TORRENTIAL
DOWNPOURS...WHICH MAY PRODUCE PONDING OF WATER IN LOW LYING AREAS.

LAT...LON 3662 8571 3531 8598 3536 8610 3533 8626
      3539 8628 3532 8642 3536 8649 3537 8659
      3532 8660 3531 8667 3525 8675 3526 8682
      3518 8683 3519 8687 3663 8657

19
Local storm report, Apr 19, 1:31 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
131 AM CDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
04/19/2013                   MAURY              TN   LAW ENFORCEMENT

            TREE ACROSS ROADWAY

&&

EVENT NUMBER OHX1300346

BOYD
Special weather statement, Apr 19, 1:37 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
137 AM CDT FRI APR 19 2013

TNZ008>010-027>031-059-061>064-075-077-078-095-190730-
BEDFORD-CANNON-CLAY-COFFEE-DAVIDSON-DE
KALB-GILES-JACKSON-MACON-MARSHALL-RUTHERFORD-SMITH-SUMNER-TROUSDALE-
WARREN-WILLIAMSON-WILSON-
137 AM CDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR AREAS BETWEEN INTERSTATE 65
AND THE CUMBERLAND PLATEAU...INCLUDING THE CITIES OF GALLATIN...
LAFAYETTE...LEBANON...MURFREESBORO...WOODBURY...SHELBYVILLE...
AND CARTHAGE...

AT 118 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SHOWERS AND THUNDERSTORMS...SOME STRONG...ALONG A LINE
EXTENDING FROM NEAR PORTLAND...TO NEAR MOUNT JULIET...CHAPEL HILL...
AND ELKTON...MOVING EAST AT 30 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THE STRONGER STORMS...WHICH WILL
BE CAPABLE OF BREAKING LIMBS AND BLOWING DOWN SHALLOW ROOTED TREES. YOU
CAN ALSO EXPECT DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF TORRENTIAL
DOWNPOURS...WHICH MAY PRODUCE PONDING OF WATER IN LOW LYING AREAS.

LAT...LON 3662 8571 3531 8598 3536 8610 3533 8626
      3539 8628 3532 8642 3536 8649 3537 8659
      3532 8660 3531 8667 3525 8675 3526 8682
      3518 8683 3519 8687 3663 8657

19
Special weather statement, Apr 19, 2:18 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
218 AM CDT FRI APR 19 2013

TNZ009-010-028>032-062>064-075-077>079-190815-
BEDFORD-CANNON-CLAY-COFFEE-DE
KALB-GRUNDY-JACKSON-MACON-PUTNAM-RUTHERFORD-SMITH-TROUSDALE-WARREN-
WILSON-
218 AM CDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...CLAY...
COFFEE...DE KALB...GRUNDY...JACKSON...MACON...PUTNAM...RUTHERFORD...
SMITH...TROUSDALE...WARREN AND WILSON COUNTIES...

AT 215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SHOWERS WITH EMBEDDED STRONG THUNDERSTORMS FROM NEAR
LAFAYETTE...TO NEAR TULLAHOMA...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MILTON...RAUS...WATERTOWN...
WARTRACE...LAFAYETTE...BEECHGROVE...DIXON SPRINGS...READYVILLE...
NORMANDY...BRADYVILLE...TULLAHOMA AND AUBURNTOWN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...AS WELL AS
BRIEF TORRENTIAL RAINFALL.

LAT...LON 3662 8550 3588 8567 3530 8590 3531 8600
      3536 8610 3533 8626 3539 8628 3536 8633
      3534 8640 3600 8620 3662 8608 3664 8600

AL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:22 PM CDTSpecial Weather StatementOHXBenton, Dickson, Hickman, Houston, Humphreys, Lewis and 4 more98 min
Apr 18, 11:43 PM CDTSpecial Weather StatementOHXBedford, Cheatham, Davidson, Dickson, Giles, Hickman and 9 more2 hr
Apr 18, 11:57 PM CDTSevere Thunderstorm WarningOHXMontgomery33 min
Apr 19, 12:39 AM CDTSpecial Weather StatementOHXBedford, Marshall, Maury, Rutherford, Williamson66 min
Apr 19, 12:55 AM CDTSevere Thunderstorm WarningOHXMaury, Williamson35 min
Apr 19, 1:11 AM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Trousdale, Wilson34 min
Apr 19, 1:24 AM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee, Macon, Marshall, Rutherford and 4 more36 min
Apr 19, 1:37 AM CDTSpecial Weather StatementOHXBedford, Cannon, Coffee, Macon, Marshall, Rutherford and 4 more53 min
Apr 19, 2:02 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford28 min
Apr 19, 2:18 AM CDTSpecial Weather StatementOHXCannon, Clay, Coffee, DeKalb, Jackson, Macon and 2 more57 min
Apr 19, 3:07 AM CDTSpecial Weather StatementOHXGrundy, Van Buren, Warren, White23 min
Apr 19, 3:10 AM CDTSpecial Weather StatementOHXClay, Overton, Putnam35 min
Apr 19, 3:35 AM CDTSpecial Weather StatementOHXCumberland, Van Buren55 min
Apr 19, 3:44 AM CDTSpecial Weather StatementOHXFentress, Overton, Pickett46 min
Apr 19, 1:37 PM CDTFrost AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more18 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.